Slope filtrations: Erratum
Confluentes Mathematici, Tome 12 (2020) no. 1, pp. 147-148.

Erratum for the paper “Slope Filtrations”, Confluentes Mathematici, Vol. 1, No. 1 (2009) 1–85

Reçu le : 2020-06-30
Révisé le : 2020-06-30
Accepté le : 2020-06-30
Publié le : 2020-09-25
DOI : https://doi.org/10.5802/cml.64
Classification : 11G,  14D,  18E,  34E,  34K
Mots clés: Quasi-Abelian category; slope filtration; semistable; Newton polygon; quasi-tannakian category
@article{CML_2020__12_1_147_0,
     author = {Yves Andr\'e},
     title = {Slope filtrations: Erratum},
     journal = {Confluentes Mathematici},
     pages = {147--148},
     publisher = {Institut Camille Jordan},
     volume = {12},
     number = {1},
     year = {2020},
     doi = {10.5802/cml.64},
     zbl = {1213.14039},
     language = {en},
     url = {cml.centre-mersenne.org/item/CML_2020__12_1_147_0/}
}
Yves André. Slope filtrations: Erratum. Confluentes Mathematici, Tome 12 (2020) no. 1, pp. 147-148. doi : 10.5802/cml.64. https://cml.centre-mersenne.org/item/CML_2020__12_1_147_0/

[1] Yves André, Slope filtrations, Confluentes Math. 1(1):1–85, 2009. | Article | MR 2571693 | Zbl 1213.14039